# SDR 05FDEA00021

- Difficulty date: January 5, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 42,837 hours, 9,749 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Thrust Reverser
- Part number: 683L220G04
- Part serial: R591090
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE, LT THRUST REVERSER, TRANSLATING COWL, UPPER TRACK,   MOST AFT END FOUND WITH CRACKED.   THRUST REVERSER P/N 683L220G04, S/N R591-090 NR 3 ENGINE, LT THRUST REVERSER REMOVED AND REPLACED PER   AMM 78-33-01-4. THRUST REVERSER DOOR ADJUSTMENT AND CHECK CARRIED OUT PER AMM 78-33-01-700-807.  FUCTIONAL TEST CARRIED OUT PER AMM 78-30-00-700-801.  COMPLIED WITH ROUTINE WORKCARD NOS.: 78T3003-L AND 78T3903-L
